Alert archive / Alabama / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 47, NWS Huntsville, AL

July 16, 2016Madison County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Jul 16, 2016, 2:20 PM CDT for Madison County, Alabama. It was in force for 40 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2016, 2:20 PM CDT (19:20 UTC)
Expired
Jul 16, 2016, 3:00 PM CDT
In force
40 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Madison County, AL

The radar

The Northeast Alabama radar (KHTX), 33 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 2:26 PM CDTTSTM WND DMG6 Sse Moores Mill, ALDAMAGE TO A GARAGE IN RYLAND. GARAGE DOOR DESTROYED. REPORT RELAYED BY MEDIA.
Jul 16, 2:26 PM CDTHAIL 0.886 Ssw Moores Mill, AL5 MINUTES OF NICKEL HAIL ON THE ALABAMA AM CAMPUS.
Jul 16, 2:40 PM CDTTSTM WND DMG1 E Huntsville, ALSEVERAL LARGE TREES DOWNED AT MAPLE HILL CEMETERY JUST EAST OF DOWNTOWN HUNTSVILLE. RELAYED VIA SOCIAL MEDIA. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 891 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
891 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1090 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

080 
WUUS54 KHUN 161920
SVRHUN
ALC089-162000-
/O.NEW.KHUN.SV.W.0047.160716T1920Z-160716T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
220 PM CDT SAT JUL 16 2016

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 300 PM CDT

* AT 220 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHEASTERN
  HUNTSVILLE...MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HUNTSVILLE...MOORES MILL...MERIDIANVILLE...HAZEL GREEN...GURLEY...
  ALABAMA A AND M UNIVERSITY...UNIVERSITY OF ALABAMA IN HUNTSVILLE...
  NEW MARKET...RYLAND AND HAMPTON COVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3487 8635 3485 8634 3483 8633 3481 8635
      3479 8634 3476 8634 3473 8636 3462 8636
      3463 8637 3473 8667 3493 8661
TIME...MOT...LOC 1920Z 287DEG 14KT 3478 8657 

HAIL...1.00IN
WIND...60MPH
 
$$

15
2 follow-up statements
332 
WWUS54 KHUN 161933
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
233 PM CDT SAT JUL 16 2016

ALC089-162000-
/O.CON.KHUN.SV.W.0047.000000T0000Z-160716T2000Z/
MADISON AL-
233 PM CDT SAT JUL 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR CENTRAL MADISON COUNTY...

AT 232 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ALABAMA A AND
M UNIVERSITY...OR NEAR MOORES MILL...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. SPOTTERS ON THE ALABAMA A&M CAMPUS
         REPORTING NICKEL SIZED HAIL COVERING THE GROUND. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...MOORES MILL...MERIDIANVILLE...HAZEL GREEN...GURLEY...
ALABAMA A AND M UNIVERSITY...UNIVERSITY OF ALABAMA IN HUNTSVILLE...
NEW MARKET...RYLAND AND HAMPTON COVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3487 8635 3483 8633 3481 8635 3479 8634
      3476 8634 3473 8636 3462 8636 3463 8637
      3472 8665 3492 8657
TIME...MOT...LOC 1932Z 285DEG 13KT 3478 8652 

HAIL...1.00IN
WIND...60MPH
 
$$

15
597 
WWUS54 KHUN 161954
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
254 PM CDT SAT JUL 16 2016

ALC089-162000-
/O.CON.KHUN.SV.W.0047.000000T0000Z-160716T2000Z/
MADISON AL-
254 PM CDT SAT JUL 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR CENTRAL MADISON COUNTY...

AT 254 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GURLEY...OR 7
MILES SOUTHEAST OF MOORES MILL...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...MOORES MILL...GURLEY...RYLAND...MAYSVILLE...
BROWNSBORO AND HAMPTON COVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3484 8636 3483 8633 3481 8635 3479 8634
      3476 8634 3473 8636 3462 8636 3463 8637
      3471 8660 3490 8648 3489 8647
TIME...MOT...LOC 1954Z 285DEG 14KT 3476 8642 

HAIL...0.88IN
WIND...60MPH
 
$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 1:34 PM CDT, 46 minutes earlier.

Area forecast discussion, Jul 16, 1:34 PM CDT, 46 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
134 PM CDT SAT JUL 16 2016

.DISCUSSION...
Early afternoon radar analysis showed widely scattered thunderstorm
activity extending from the Cumberland Plateau and Lookout Mountain
regions westward to the Shoals. Despite fairly favorable
thermodynamic conditions (decent low level lapse rates and some dry
air aloft) storms have been rather benign so far today other than the
huge summertime threat of cloud to ground lightning. Due to the very
slow movement of these cells will also have to monitor for localized
flash flooding.

Looking at the surface analysis and visible/water vapor imagery,
there are a couple of features that are helping to focus convection.
At the surface, there's a very weak front (pre frontal trough)
draped just to the north of the CWA. As the previous forecaster
mentioned in the aviation discussion this feature is quite diffuse
with little synoptic push to speak off. However, in the summer it
doesn't take much initiate convection. Also of note is a shortwave
trough and associated vort max that is poised to move across the
region over the next several hours.

Convection should diminish fairly quickly this evening with loss of
heating and ridging building in aloft. We could see some patchy fog
development tonight, especially in areas that see rainfall this
afternoon through early evening. Will make final decision on whether
to include in official forecast here in the next hour or so.

Through the remainder of the weekend, the ridge will begin to build
in earnest. Thermodynamic profiles are still marginally favorable for
afternoon convection over the next several days and maintained lower
range pops in the forecast. But make no mistake the increasing heat
and humidity will be the big story with less and less areal coverage
likely each day.

In the longer ranges, the forecast looks very hot. The central
plains ridge will amplify early next week as heights lower across
the Canadian Maritimes and New England. The near 600 decameter ridge
at 500 millibars will be centered around Oklahoma City through much
of the upcoming work week with the brunt of the hottest weather
along and west of the Mississippi River. It's very likely however
that at least portions of our area will flirt if not exceed heat
advisory criteria on several days.

It should be noted that the GFS/GFS ensemble guidance are
slightly more robust with the ridge development than the ECMWF but
the overall MOS guidance is quite close. In terms of precipitation
potential, the outlook appears slim but not zero. The prevailing
upper flow will be somewhat northwesterly Tuesday and Wednesday with
some indications that we may see several weak impulses pass
through. These may be enough to spark a few showers or storms. Flow
veers to a northerly/northeasterly fetch late in the work week with a
drier and more subsident flow building.

15

&&

.AVIATION...
(Issued 1248 PM CDT SAT JUL 16 2016)
For 18Z TAFs: Convection continues to gradually increase over the
area this Sat afternoon, along a pre-frontal trough located from ern
TN wwd into nrn AL/MS. This sfc boundary was in advance of the main
cold front pretty much now stalled across the OH Valley states into
the Midwest region. Evolving shra/tsra may very well briefly affect
the two main terminals through the remainder of the afternoon hrs
before diminishing with the loss of buoyant/daytime heating. Latest
hi-res model suites pretty much hint at the frontal boundary
remaining stalled well n of the local area heading into the evening
period. This leaves the weak pre-frontal trough as the only real
focus mech for any additional shra/tsra later tonight, with lingering
rain chances sct at best. Overall, VFR conds should generally prevail
through the period, other than some brief/tempo reductions in/near
any heavier shra/tsra this afternoon. Some -br/MVFR vis are possible
as well early Sun morning given the light winds and earlier rainfall.

09

&&

.PRELIMINARY POINT TEMPS/POPS...
Huntsville    72  93  73  94 /  30  20  10  20
Shoals        72  93  74  94 /  30  10  10  20
Vinemont      72  91  72  92 /  30  20  10  20
Fayetteville  70  92  72  93 /  30  20  10  20
Albertville   71  91  71  92 /  40  30  10  30
Fort Payne    70  90  70  92 /  40  30  20  30

&&

.HUN Watches/Warnings/Advisories...
AL...NONE.
TN...NONE.
&&

For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Jul 16, 1:31 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
131 PM CDT SAT JUL 16 2016

ALZ001>010-016-TNZ076-096-097-171000-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
131 PM CDT SAT JUL 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE REGION
THROUGH THIS EVENING. A FEW STORMS MAY BE CAPABLE OF PRODUCING
STRONG TO MARGINALLY SEVERE WIND GUSTS UP TO 50 TO 60 MPH. IN
ADDITION TO THE WIND THREAT, SLOW MOVING STORMS WILL BRING WITH THEM
THE TREAT OF FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY
RAINFALL. MOTORISTS SHOULD BE ALERT FOR PONDING OF WATER ON AREA
ROADWAYS AND ISOLATED INSTANCES OF FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THE AREAL COVERAGE OF THUNDERSTORMS WILL LIKELY DECREASE FOR SUNDAY
AND MONDAY...BUT ISOLATED TO SCATTERED THUNDERSTORMS ARE STILL
EXPECTED IN THE REGION. THUNDERSTORM INTENSITY WILL LIKELY BE
LOWER...BUT A FEW STRONG STORMS ARE POSSIBLE.

THUNDERSTORM CHANCES WILL INCREASE A LITTLE FOR TUESDAY AND
WEDNESDAY...WITH A SLIGHTLY BETTER CHANCE FOR STRONGER STORMS ON
TUESDAY.

TEMPERATURES WILL BE HOT ON MONDAY THROUGH WEDNESDAY AFTERNOONS
OUTSIDE OF ANY SHOWER AND THUNDERSTORM ACTIVITY. INCREASING HUMIDITY
IN THE REGION WILL LEAD TO HEAT INDEX VALUES AROUND 105
DEGREES...ESPECIALLY FOR PORTIONS OF NORTHWEST AND NORTH CENTRAL
ALABAMA.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jul 16, 1:02 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
102 PM CDT SAT JUL 16 2016

ALZ001-161830-
LAUDERDALE AL-
102 PM CDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LAUDERDALE COUNTY
UNTIL 130 PM CDT...

AT 101 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR UNDERWOOD-PETERSVILLE...OR 11 MILES NORTH OF FLORENCE...MOVING
EAST AT 5 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FLORENCE...KILLEN...ST. FLORIAN...UNDERWOOD-PETERSVILLE...
GREEN HILL AND ZIP CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS... ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.

&&

LAT...LON 3490 8776 3500 8776 3500 8749 3484 8750
TIME...MOT...LOC 1801Z 258DEG 7KT 3496 8769

09
Special weather statement, Jul 16, 1:05 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
105 PM CDT SAT JUL 16 2016

ALZ004-005-161830-
LAWRENCE AL-LIMESTONE AL-
105 PM CDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LIMESTONE AND
NORTHEASTERN LAWRENCE COUNTIES UNTIL 130 PM CDT...

AT 105 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COURTLAND...OR 15 MILES NORTHWEST OF DECATUR...MOVING EAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COURTLAND...HILLSBORO...WHEELER AND RIPLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.

&&

LAT...LON 3467 8708 3468 8710 3457 8711 3466 8730
      3476 8730 3475 8727 3476 8726 3477 8727
      3481 8708
TIME...MOT...LOC 1805Z 269DEG 8KT 3471 8722

09
Special weather statement, Jul 16, 1:18 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
118 PM CDT SAT JUL 16 2016

ALZ001-005-161845-
LAUDERDALE AL-LIMESTONE AL-
118 PM CDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LIMESTONE AND EAST
CENTRAL LAUDERDALE COUNTIES UNTIL 145 PM CDT...

AT 117 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ROGERSVILLE...OR 20 MILES WEST OF ATHENS...MOVING EAST AT 5 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROGERSVILLE...ANDERSON...OLIVER...COXEY...GOOD SPRINGS...KINGTOWN...
MT ROZELL...CAIRO...WHITEHEAD AND ELGIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3482 8739 3492 8739 3497 8711 3477 8711
TIME...MOT...LOC 1817Z 269DEG 5KT 3487 8732

09
Local storm report, Jul 16, 1:42 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
142 PM CDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             8 NW UNDERWOOD-PETERSVI 34.96N 87.79W
07/16/2016  E0.50 INCH       LAUDERDALE         AL   TRAINED SPOTTER

            SPOTTER REPORTS 1/2 INCH HAIL AND 30 MPH WINDS ALONG CR
            258.

&&

CDARDEN
Special weather statement, Jul 16, 1:49 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
149 PM CDT SAT JUL 16 2016

ALZ006-009-161930-
MADISON AL-JACKSON AL-
149 PM CDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MADISON AND
NORTHWESTERN JACKSON COUNTIES UNTIL 230 PM CDT...

AT 148 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MERIDIANVILLE...MOVING EAST NORTHWEST AT 30 MPH.

PENNY SIZE HAIL, FREQUENT CLOUD TO GROUND LIGHTNING, AND WIND GUSTS
UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTHERN HUNTSVILLE...MOORES MILL...MERIDIANVILLE...HAZEL GREEN...
NEW MARKET...ALABAMA A AND M UNIVERSITY...HYTOP...PLEVNA...
LARKIN AND FISK.

LAT...LON 3490 8607 3475 8659 3495 8669 3499 8652
      3499 8613
TIME...MOT...LOC 1848Z 247DEG 31KT 3486 8657

15
Special weather statement, Jul 16, 1:53 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
153 PM CDT SAT JUL 16 2016

ALZ005-161930-
LIMESTONE AL-
153 PM CDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LIMESTONE COUNTY
UNTIL 230 PM CDT...

AT 152 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF ROGERSVILLE...OR 16 MILES NORTHWEST OF ATHENS...
MOVING EAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MT ROZELL...LEGGTOWN...GOOD SPRINGS AND CARTWRIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.

&&

LAT...LON 3485 8704 3489 8721 3497 8721 3500 8705
      3499 8703
TIME...MOT...LOC 1852Z 259DEG 7KT 3494 8721

09

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 11:11 AM CDTSpecial Weather StatementHUNLauderdale49 min
Jul 16, 1:02 PM CDTSpecial Weather StatementHUNLauderdale28 min
Jul 16, 1:05 PM CDTSpecial Weather StatementHUNLawrence25 min
Jul 16, 1:18 PM CDTSpecial Weather StatementHUNLimestone27 min
Jul 16, 1:49 PM CDTSpecial Weather StatementHUNMadison41 min
Jul 16, 1:53 PM CDTSpecial Weather StatementHUNLimestone37 min
Jul 16, 2:44 PM CDTAreal Flood WarningHUNColbert, Lawrence4 hr
Jul 16, 2:54 PM CDTSpecial Weather StatementHUNJackson36 min
Jul 16, 2:56 PM CDTSpecial Weather StatementHUNMadison49 min
Jul 16, 3:28 PM CDTSpecial Weather StatementHUNJackson47 min
Jul 16, 3:34 PM CDTSpecial Weather StatementHUNLawrence41 min
Jul 16, 3:45 PM CDTSpecial Weather StatementHUNMorgan45 min
Jul 16, 4:32 PM CDTSpecial Weather StatementHUNCullman28 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.